# SDR CALA2017052201528

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 53,699 hours, 19,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FUSELAGE DRAIN ASSY SHEETMETAL CORROSION ON SURROUNDING SKIN STA 727E. EC/RA COMPLIED WITH STEPS 1 THRU 14 OF ECRA 5330-06091, REF L/P 460049 1 FOR DIP REQUIREMENTS VERIFIED MATCH UP OF ECRA 5330-06091 TO ESC170514-0201-2C.
